Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2017, Article ID 7842482, 9 pages
https://doi.org/10.1155/2017/7842482
Research Article

On Killing Forms and Invariant Forms of Lie-Yamaguti Superalgebras

1Département de Mathématiques de la Décision, Université Ouaga 2, 12 BP 412, Ouagadougou 12, Burkina Faso
2Département de Mathématiques, Université d’Abomey-Calavi, 01 BP 4521, Cotonou, Benin

Correspondence should be addressed to Patricia L. Zoungrana; rf.oohay@rffbitap

Received 15 October 2016; Accepted 20 December 2016; Published 12 January 2017

Academic Editor: Hernando Quevedo

Copyright © 2017 Patricia L. Zoungrana and A. Nourou Issa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Yamaguti, “On the Lie triple system and its generalization,” Journal of Science of the Hiroshima University, Series A, vol. 21, pp. 107–113, 1957/1958. View at Google Scholar
  2. K. Nomizu, “Invariant affine connections on homogeneous spaces,” American Journal of Mathematics, vol. 76, pp. 33–65, 1954. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Kikkawa, “Geometry of homogeneous Lie loops,” Hiroshima Mathematical Journal, vol. 5, no. 2, pp. 141–179, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. M. K. Kinyon and A. Weinstein, “Leibniz algebras, Courant algebroids, and multiplications on reductive homogeneous spaces,” American Journal of Mathematics, vol. 123, no. 3, pp. 525–550, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. P. Benito, A. Elduque, and F. Martín-Herce, “Irreducible Lie-Yamaguti algebras,” Journal of Pure and Applied Algebra, vol. 213, no. 5, pp. 795–808, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. P. Benito, A. Elduque, and F. Martín-Herce, “Irreducible Lie-Yamaguti algebras of generic type,” Journal of Pure and Applied Algebra, vol. 215, no. 2, pp. 108–130, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. Lin, L. Y. Chen, and Y. Ma, “On the deformation of Lie-Yamaguti algebras,” Acta Mathematica Sinica (English Series), vol. 31, no. 6, pp. 938–946, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. T. Zhang and J. Li, “Deformations and extensions of Lie-Yamaguti algebras,” Linear and Multilinear Algebra, vol. 63, no. 11, pp. 2212–2231, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. M. Kikkawa, “On Killing-Ricci forms of Lie triple algebras,” Pacific Journal of Mathematics, vol. 96, no. 1, pp. 153–161, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. M. Kikkawa, “Remarks on invariant forms of Lie triple algebras,” Memoirs of the Faculty of Science and Engineering, Shimane University, vol. 16, pp. 23–27, 1982. View at Google Scholar
  11. V. G. Kac, “Lie superalgebras,” Advances in Mathematics, vol. 26, no. 1, pp. 8–96, 1977. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. Scheunert, The Theory of Lie Superalgebras, Springer, Berlin, Germany, 1979. View at MathSciNet
  13. H. Tilgner, “A graded generalization of Lie triples,” Journal of Algebra, vol. 47, no. 1, pp. 190–196, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. S. Okubo, “Parastatistics as Lie-supertriple systems,” Journal of Mathematical Physics, vol. 35, no. 6, pp. 2785–2803, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. M. F. Ouédraogo, Sur les Superalgèbres triples de Lie, Thèse de Doctorat 3è cycle Mathématiques [Ph.D. thesis], Université de Ouagadougou, Ouagadougou, Burkina Faso, 1999.
  16. P. L. Zoungrana, “A note on Lie-Yamaguti superalgebras,” Far East Journal of Mathematical Sciences, vol. 100, no. 1, pp. 1–18, 2016. View at Publisher · View at Google Scholar · View at Scopus
  17. T. S. Ravisankar, “Some remarks on Lie triple systems,” Kumamoto Journal of Science (Mathematics), vol. 11, pp. 1–8, 1974. View at Google Scholar · View at MathSciNet
  18. S. Okubo and N. Kamiya, “Quasi-classical Lie superalgebras and Lie supertriple systems,” Communications in Algebra, vol. 30, no. 8, pp. 3825–3850, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Z. Zhixue and J. Peipei, “The Killing forms and decomposition theorems of Lie supertriple systems,” Acta Mathematica Scientia. Series B, vol. 29, no. 2, pp. 360–370, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. I. P. Shestakov, “Prime Mal'tsev superalgebras,” Matematicheskii Sbornik, vol. 182, no. 9, pp. 1357–1366, 1991 (Russian). View at Google Scholar